Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 162, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 12:29 PM MDT for Cherry County, Nebraska. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 12:29 PM MDT (18:29 UTC)
- Expired
- Jun 26, 2011, 1:15 PM MDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 87 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 12:56 PM MDT | HAIL 1.75 | 22 Sse Kilgore, NE | REPORTED BY MERRITT TRADING POST AT MERRITT DAM |
| Jun 26, 12:56 PM MDT | HAIL 2 | 21 Sse Kilgore, NE | PUBLIC REPORTED CRACK WINDSHIELDS AND PLASTIC PARTS DAMAGE. |
| Jun 26, 1:10 PM MDT | TSTM WND DMG | 10 Ese Merritt Reservoi, NE | 6 RURAL ELECTRIC ASSOCIATON POWER POLES WERE BLOWN DOWN ONE HALF MILE WEST OF THE VALENTINE NATIONAL WILDLIFE REFUGE HEADQUARTERS BUILDING. TIME OF DAMAGE ESTIMATED AT 210 PM CDT. |
| Jun 26, 1:20 PM MDT | TSTM WND GST 60 | 20 S Valentine, NE | PUBLIC REPORTED WIND GUST TO 60 MPH. MEASURED WITH HOME WEATHER STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:03 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1761 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
680
WUUS53 KLBF 261829
SVRLBF
NEC031-261915-
/O.NEW.KLBF.SV.W.0162.110626T1829Z-110626T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1229 PM MDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 115 PM MDT/215 PM CDT/
* AT 1225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF STEER CREEK
CAMPGROUND TO 11 MILES SOUTHWEST OF SCHOOLHOUSE LAKE...AND MOVING
EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
VALENTINE...NENZEL...STEER CREEK CAMPGROUND...KILGORE...ANDERSON
BRIDGE STATE WILDLIFE MANAGEMENT AREA...CROOKSTON...HIGHWAY 97
CROSSING THE NORTH LOUP RIVER...MERRITT RESERVOIR DAM...HIGHWAY 97
CROSSING THE NIOBRARA RIVER...SCHLAGEL CREEK STATE WILDLIFE
MANAGEMENT AREA...BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...
VALENTINE NATIONAL WILDLIFE REFUGE...HIGHWAY 83 CROSSING GOOSE
CREEK...HIGHWAY 97 MILE MARKER 110...HIGHWAY 97 MILE MARKER 100 AND
HIGHWAY 83 MILE MARKER 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4300 10047 4236 10047 4237 10122 4250 10161
4300 10120
TIME...MOT...LOC 1828Z 277DEG 30KT 4276 10116 4256 10137
WIND...HAIL 60MPH 1.00IN
$$
MASEK2 follow-up statements
738
WWUS53 KLBF 261846
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
146 PM CDT SUN JUN 26 2011
NEC031-261915-
/O.CON.KLBF.SV.W.0162.000000T0000Z-110626T1915Z/
CHERRY NE-
1246 PM MDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 115 PM MDT/215 PM CDT/...
AT 1243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF ANDERSON
BRIDGE STATE WILDLIFE MANAGEMENT AREA TO 9 MILES SOUTH OF SCHOOLHOUSE
LAKE...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
VALENTINE...MERRITT RESERVOIR DAM...CROOKSTON...HIGHWAY 97 CROSSING
THE NORTH LOUP RIVER...HIGHWAY 97 CROSSING THE NIOBRARA RIVER...BIG
ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...SCHLAGEL CREEK STATE
WILDLIFE MANAGEMENT AREA...VALENTINE NATIONAL WILDLIFE REFUGE...
HIGHWAY 83 CROSSING GOOSE CREEK...HIGHWAY 97 MILE MARKER 110...
HIGHWAY 97 MILE MARKER 100 AND HIGHWAY 83 MILE MARKER 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4300 10047 4236 10047 4237 10122 4250 10161
4300 10120
TIME...MOT...LOC 1846Z 277DEG 30KT 4271 10096 4256 10118
WIND...HAIL 60MPH 1.75IN
$$
MASEK560
WWUS53 KLBF 261900
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
200 PM CDT SUN JUN 26 2011
NEC031-261915-
/O.CON.KLBF.SV.W.0162.000000T0000Z-110626T1915Z/
CHERRY NE-
100 PM MDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 115 PM MDT/215 PM CDT/...
AT 157 PM CDT/1257 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MERRITT RESERVOIR DAM
TO 10 MILES SOUTHEAST OF STEER CREEK CAMPGROUND...MOVING EAST AT 35
MPH.
IN ADDITION...GOLF BALL SIZE HAIL WAS REPORTED AT MERRITT RESERVOIR
DAM WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VALENTINE...CROOKSTON...HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...
HIGHWAY 97 CROSSING THE NIOBRARA RIVER...BIG ALKALI LAKE STATE
WILDLIFE MANAGEMENT AREA...VALENTINE NATIONAL WILDLIFE REFUGE...
SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...HIGHWAY 83 CROSSING
GOOSE CREEK...HIGHWAY 97 MILE MARKER 110...HIGHWAY 97 MILE MARKER
100 AND HIGHWAY 83 MILE MARKER 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4300 10047 4236 10047 4237 10122 4250 10161
4300 10120
TIME...MOT...LOC 1858Z 277DEG 30KT 4264 10081 4255 10104
WIND...HAIL 60MPH 1.75IN
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:29 AM MDT, 10 hours earlier.
Area forecast discussion, Jun 26, 2:29 AM MDT, 10 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 AM CDT SUN JUN 26 2011 .SYNOPSIS... CONVECTION ONCE AGAIN HAS CONTINUED INTO THE EARLY MORNING HOURS ACROSS PORTIONS OF WESTERN AND NORTHWESTERN NEBRASKA. MOST OF THE ACTIVITY HAS REMAINED BELOW SEVERE LIMITS SINCE MIDNIGHT...HOWEVER ISOLATED STUBBORN SUPERCELLS CONTINUES TO MARCH EAST OVER THE SAND HILLS AND NORTHERN SHERIDAN COUNTY. THE ACTIVITY IS FORMING AHEAD OF THE MID LEVEL WAVE THAT IS PUSHING EAST FROM THE HIGHER TERRAIN OF THE NORTHERN ROCKIES AND ARE AIDED BY A MODEST LLJ. LOOKING AT THE LARGER SCALE...WATER VAPOR IMAGERY REVEALS THE ABOVE MENTIONED SHORTWAVE TROUGH ACROSS THE NORTHERN ROCKIES/CANADIAN PRAIRIES...WITH A SECOND TROUGH NOW EAST OF HUDSONS BAY. UNDERCUTTING THE TWO TROUGHS IS NEARLY ZONAL FLOW...WITH SEVERAL DISTURBANCES RIDING THROUGH. FINALLY ANOTHER TROUGH IS DIGGING SOUTH AND EAST TOWARD THE WESTERN CANADIAN COAST. THIS TROUGH WILL BE A PLAYER IN OUR WEATHER COME LATE NEXT WEEK. && .DISCUSSION... SEVERE WEATHER CHANCES TONIGHT WILL LEAD OFF THIS DISCUSSION...THEN THE FOCUS SHIFTS TO THE MID WEEK WARM UP AND ACCOMPANIED RIDGE. SEVERAL FACTORS WILL COME INTO PLAY THIS AFTERNOON WHICH WILL PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS OVER MUCH OF THE REGION. LARGE SCALE FORCING WILL INCREASE AS A SHORTWAVE TROUGH CONTINUES EAST THROUGH THE CANADIAN PRAIRIES...ACCOMPANYING THIS TROUGH IS A COLD FRONT WHICH IS SCHEDULED FOR ARRIVAL EARLY THIS EVENING. ALSO IN PLAY....SURFACE LOW PRESSURE WILL DEEPEN OVER THE HIGHER TERRAIN OF EASTERN COLORADO...WHICH WILL HELP FORCE A WARM FRONT NORTHWARD TOWARD CENTRAL NEBRASKA ALLOWING THE ATMOSPHERE TO BECOME GREATLY UNSTABLE BY LATE AFTERNOON /AHEAD OF THE COLD FRONT/...WITH SURFACE BASED CAPE VALUES APPROACHING 5K J/KG EAST OF HIGHWAY 83. THESE CAPE VALUES COMBINED WITH VERY STEEP LOW LEVEL LAPSE RATES /APPROACHING 10C/KM / AND INCREASING BULK SHEAR OF GREATER THAN 50KTS WOULD SUGGEST THE POTENTIAL FOR SEVERAL SUPERCELLS THAT WOULD BE CAPABLE OF LARGE HAIL...DAMAGING WIND AND A ISOLATED TORNADO THREAT...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA WHERE THE LOWEST LCL/S RESIDE AND SIGNIFICANT LOW LEVEL CAPE IS EXPECTED. AS BEEN HIGHLIGHTED IN PREVIOUS FORECASTS...THE POTENTIAL FOR VERY HEAVY RAIN EXISTS AS WELL...ESPECIALLY GIVEN FORECAST PWATS OF GREATER THAN 1.60 INCHES. STORM MOTION IS NOT GOING TO BE ALL THAT SLOW /EXPECTING GREATER THAN 20KTS/...SO WILL HOLD OFF ON THE FLASH FLOOD WATCH...BUT WILL STILL NEEDS TO BE MONITORED CLOSELY AS CONVECTION THIS PAST WEEK HAS LEFT AREAS PRIME FOR FLASH FLOODING. AS BEEN THE CASE WITH THE PAST SEVERAL SEVERE EVENTS...INITIAL SUPERCELLS WILL CONGEAL INTO A COMPLEX WHICH PUSHES EAST THROUGH THE CWA...AS THE EVENING PROGRESSES AND THE COMPLEX FORMS...THE SEVERE WIND THREAT WILL INCREASE. COLD FRONT TO BE WELL SOUTH OF THE FORECAST AREA BY 06Z TOMORROW...ALLOWING FOR A COOL DOWN ON MONDAY. WITH POST FRONTAL CONDITIONS AND INCREASING SUBSIDENCE FROM THE BUILDING WESTERN US RIDGE...EXPECT THE PERIOD TO REMAIN DRY THROUGH LATE WEEK. AS FOR TEMPERATURES...MONDAY WILL BE PLEASANT WITH MAX T/S RUNNING IN THE UPPER 70S AND LOW 80S. HOWEVER BY MID WEEK...THE WESTERN US RIDGE WILL BE ANCHORED OVER THE CENTRAL PLAINS WITH H85 TEMPS NEARING 35C BY 00Z THURSDAY. DID PUSH MAX T/S UP SLIGHTLY FOR BOTH WEDNESDAY AND THURSDAY...WITH MID TO UPPER 90S COMMON OVER THE FORECAST AREA. && .AVIATION... EXCEPT FOR AREAS IN AND NEAR THUNDERSTORMS...CEILING AND VISIBILITY WILL BE ABOVE VISUAL THRESHOLDS. STORMS WILL CONTINUE IN NORTH CENTRAL AND NORTHWEST NEBRASKA THROUGH THE MORNING. AT THE CURRENT RATE OF MOVEMENT...STORMS IN NORTHWEST NEBRASKA ARE LIKELY TO BE IN THE VTN AREA FROM AROUND 09Z THROUGH 12Z. THERE IS ALSO A POSSIBILITY OF THUNDERSTORMS IN SOUTHWEST NEBRASKA...THROUGH NOT NECESSARILY AT LBF. && .HYDROLOGY... WITHOUT ADDITIONAL HEAVY RAIN...THE ELKHORN RIVER IS EXPECTED TO CONTINUE TO FALL...POSSIBLY GETTING TO BELOW FLOOD STAGE AT ATKINSON BY LATE AFTERNOON SUNDAY. HOWEVER...THERE IS AT LEAST A SLIGHT RISK OF HEAVY RAIN TODAY THROUGH SUNDAY NIGHT. SIMILARLY...THE STAGES ON THE NORTH PLATTE RIVER SHOULD CONTINUE TO DECREASE SLOWLY FROM LISCO THROUGH THE REST OF LENGTH DOWNSTREAM. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS/DISCUSSION...JACOBS AVIATION/HYDROLOGY...SPRINGER
Hazardous weather outlook, Jun 26, 4:14 AM MDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 514 AM CDT SUN JUN 26 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-271015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 514 AM CDT SUN JUN 26 2011 /414 AM MDT SUN JUN 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT IN MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. A WARM FRONT WILL LIFT TO NEAR THE NEBRASKA-KANSAS BOUNDARY TODAY...THUS BRINGING VERY UNSTABLE AIR INTO CENTRAL AND WESTERN NEBRASKA. IN ADDITION...LOW LEVEL WIND PROFILES WILL FAVOR THE DEVELOPMENT OF SUPER CELLS WITH LARGE HAIL...DAMAGING WIND AND EVEN ISOLATED TORNADOES. THE GREATEST RISK OF SEVERE WEATHER WILL BE ALONG AND NORTH OF INTERSTATE HIGHWAY 80. THERE IS ALSO A RISK OF LOCALIZED VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Local storm report, Jun 26, 10:15 AM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1115 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL 5 N BREWSTER 42.01N 99.87W
06/26/2011 M2.50 INCH BLAINE NE PUBLIC
DELAYED REPORT...GOLF AND TENNIS BALL SIZED HAIL REPORTED
BY PUBLIC 5 MILES N OF BREWSTER AT 130 AM
&&
VAN PELTSpecial weather statement, Jun 26, 10:18 AM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1118 AM CDT SUN JUN 26 2011 NEZ004-094-261700- SHERIDAN NE-WESTERN CHERRY NE- 1018 AM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 1100 AM MDT... AT 1015 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF GORDON...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GORDON... ROCK HILL... HOOVER LAKE... SHELL LAKE STATE WILDLIFE MANAGEMENT AREA... INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD... HIGHWAY 61 CROSSING THE SNAKE RIVER... INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD... HIGHWAY 61 CROSSING THE NIOBRARA RIVER... MERRIMAN... HIGHWAY 27 MILE MARKER 230... HIGHWAY 20 MILE MARKER 110... MASEK
Special weather statement, Jun 26, 10:21 AM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1021 AM MDT SUN JUN 26 2011 NEZ005-094-261700- EASTERN CHERRY NE-WESTERN CHERRY NE- 1021 AM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 1100 AM MDT/NOON CDT/... AT 1020 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SCHOOLHOUSE LAKE...OR 40 MILES NORTHWEST OF MULLEN...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SCHOOLHOUSE LAKE... STEER CREEK CAMPGROUND... HIGHWAY 97 CROSSING BIG CREEK... HIGHWAY 97 CROSSING THE NORTH LOUP RIVER... MERRITT RESERVOIR DAM... HIGHWAY 97 MILE MARKER 100... HIGHWAY 97 MILE MARKER 110... MASEK
Local storm report, Jun 26, 10:48 AM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1148 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 20 SW HYANNIS 41.80N 102.04W
06/26/2011 M1.75 INCH GRANT NE PUBLIC
DELAYED REPORT
&&
VAN PELTSpecial weather statement, Jun 26, 10:56 AM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1156 AM CDT SUN JUN 26 2011 NEZ004-094-261745- SHERIDAN NE-WESTERN CHERRY NE- 1056 AM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 1145 AM MDT... AT 1052 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...OR NEAR GORDON...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROCK HILL... HOOVER LAKE... SHELL LAKE STATE WILDLIFE MANAGEMENT AREA... INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD... HIGHWAY 61 CROSSING THE SNAKE RIVER... INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD... HIGHWAY 61 CROSSING THE NIOBRARA RIVER... MERRIMAN... MEDICINE LAKE... ELI... HIGHWAY 20 MILE MARKER 110... MASEK
Local storm report, Jun 26, 12:02 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
102 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL 18 SE MERRIMAN 42.74N 101.45W
06/26/2011 E0.50 INCH CHERRY NE PUBLIC
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:32 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jun 25, 8:40 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jun 25, 9:08 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 52 min |
| Jun 25, 11:20 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 25 min |
| Jun 25, 11:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 31 min |
| Jun 26, 12:15 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 30 min |
| Jun 26, 12:25 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 65 min |
| Jun 26, 12:44 AM MDT | Severe Thunderstorm Warning | LBF | Grant | 29 min |
| Jun 26, 1:42 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 63 min |
| Jun 26, 6:17 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Jun 26, 11:07 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 26, 11:42 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 26, 12:37 PM MDT | Tornado Warning | LBF | Cherry | 38 min |
| Jun 26, 1:02 PM MDT | Tornado Warning | LBF | Cherry | 43 min |
| Jun 26, 1:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 1:58 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 47 min |
| Jun 26, 2:18 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 26, 3:25 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 50 min |
| Jun 26, 3:32 PM MDT | Tornado Warning | LBF | Garfield, Wheeler | 28 min |
| Jun 26, 3:36 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 39 min |
| Jun 26, 3:52 PM MDT | Areal Flood Advisory | LBF | Garfield, Holt, Wheeler | 6 hr |
| Jun 26, 3:58 PM MDT | Tornado Warning | LBF | Garfield, Wheeler | 32 min |
| Jun 26, 4:07 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 38 min |
| Jun 26, 4:13 PM MDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 32 min |
| Jun 26, 4:45 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 15 min |
| Jun 26, 4:59 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 61 min |
| Jun 26, 5:38 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.